# SDR HNAA2008120200329

- Difficulty date: November 23, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 38,015 hours, 41,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211X
- Part serial: ORF177
- Condition: Discharged
- Location: Cabin
- Part time: 37,338 hours, 43,280 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL TO A/C, F/A FOUND EMERGENCY LIGHT TO HAVE BEEN LEFT ON.  EMERGENCY LIGHTS DO NOT ILLUMINATE.  REMOVED AND REPLACED CABIN EMERGENCY LIGHT BATTERIES, CABIN NUMBER S 3, 4, 5 AND 6 IAW 33-50-05R, OPS CHECK GOOD IAW 33-50-03Q BATTERY S/N SBY-75 , SBY-1, $99088, ORF177.
